# SDR KCSA201203171033

- Difficulty date: March 17, 2012
- Submitted: March 18, 2012
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 101,514 hours, 19,220 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON NAC STA 231 FIRESHIELD DAMAGED ON O/B SIDE OF PYLON.
